# SDR FDEA201812183543

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Tee Fitting
- Part number: 144N8140Y46
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM WEB TEE CORRODED OUT OF LIMITS IAW SRM 53-00-71-1A FIG 101 DETAIL III AND DETAIL VII REPLACE AS REQD. KEEL BEAM TEE REPLACED IAW SRM 51-40-02 REV 125 AND DRAWING 144N8140 REV E.
